# SDR R7MR32651

- Difficulty date: January 28, 2001
- Submitted: March 30, 2001
- Operation: General aviation
- Aircraft: N117SU
- Make and model: Bolkms BK117C1
- Aircraft serial: 7527
- Engine: Tmeca ARRIEL1
- System (JASC): 2460 · DC Power Distribution System
- Part: Switch
- Part number: SP461310
- Condition: Worn
- Location: Dc System
- Part time: 1,080 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOGGLE SWITCH WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
